Carleson measures for the generalized Bergman spaces via a T(1)-type theorem
Artikel i vetenskaplig tidskrift, 2008

In this paper, we give a new characterization of Carleson measures for the generalized Bergman spaces. We show first that this problem is equivalent to a T(1)-type problem. Using an idea of Verdera (see [V]), we introduce a sort of curvature in the unit ball adapted to our kernel. We establish a good lambda inequality which then yields the solution of this T(1)-type problem.

BALL

CALDERON-ZYGMUND OPERATORS

HARDY-SOBOLEV FUNCTIONS

INEQUALITIES

Författare

Edgar Tchoundja

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Arkiv for Matematik

0004-2080 (ISSN)

Vol. 46 2 377-406

Ämneskategorier

Matematik

DOI

10.1007/s11512-008-0070-4

Mer information

Skapat

2017-10-06